Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the solution for continuous stomach pain and constipation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1998
Answered : 84 Questions
Hello my name is Annappa M Umarani aged 68 years. The gastric symptoms are as below:
1) Stomach is always full since last 2 to 3 months there is a pain in the stomach.
2) Motion is not clear if secnill forte a single dose medicine is taken about 3 to 4 weeks, relief was there. Now there is no much relief after taking the same.
3) Previously when ayurvedic laxative ( Dabur nature care double action ) was taken the next day morning, the motion was clear. Now there is no good response.
4) Motion is not clear at one time, there is a discomfort feeling even after motion.
5) Colonoscopy - HTN DM 2 Diventiculous - Colon carried out during 2005.
There is also a continuous pain in the stomach.

Please provide remedy and solutions for this problem. Thanking you.

Best Regards,
Annappa M Umarani.
Posted Fri, 4 May 2012 in Abdominal Pain
Answered by Dr. Sheetal 1 hour later
Hello Annappa,

It is likely that your current symptoms (constipation, feeling of fullness and discomfort even after passing motions and abdominal pain) are related to your preexisting colonic diverticulosis.

Diverticulosis of the colon is a condition in which multiple small bulging pouches develop from the wall of the colon. This results in difficulty in passing stool through the area of the colon that is affected by the diverticula.

However, it is important to rule out complications such as diverticulitis, infection, abscess, intestinal obstruction and other possible causes of similar symptoms such as colonic polyps or cancer.

It is advisable to consult a gastroenterologist. You may need to undergo a repeat colonoscopy to rule out other possible conditions that may present with similar symptoms.

Eating a high fiber diet may help relieve your constipation and avoiding nuts, seeds and corn may help to prevent complications. You may need a prescription of an anti-spasmodic drug to help relieve your abdominal pain after other possible causes are ruled out.

Hope I have answered your query. I will be available if you have any further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor